# SDR 08FDEA04243

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 694487713
- Condition: Cracked
- Location: Bs 950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN FLOOR BOARD "Z" ANGLE SUPPORT WEB AT FS 950A + 16, LBL 17, WL 144 REMOVED AND REPLACED SUPPORT WEB REF SRM 51-30-2 PG 1-10 THIS IS CLASSIFIED AS A MINOR REPAIR
